Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 166, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2015, 6:48 PM CDT for 5 counties in Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 6:48 PM CDT (23:48 UTC)
- Expired
- May 25, 2015, 7:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bastrop County, TX, Caldwell County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 79 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3124 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
278
WUUS54 KEWX 252348
SVREWX
TXC021-055-149-177-285-260030-
/O.NEW.KEWX.SV.W.0166.150525T2348Z-150526T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN LAVACA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 730 PM CDT
* AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF ROSANKY TO 6 MILES NORTHEAST OF
GONZALES TO 11 MILES NORTH OF SMILEY...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
GONZALES...SCHULENBURG...SHINER...FLATONIA...MOULTON...WAELDER...
MULDOON...CISTERN...HENKHAUS...MORAVIA...THOMPSONVILLE...ENGLE...
STRING PRAIRIE...KOMENSKY...WITTING...FLOY...KOVAR...FREYBURG...
JEDDO AND O QUINN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2942 9708 2946 9761 2961 9740 2987 9745
3001 9697 2966 9691
TIME...MOT...LOC 2348Z 253DEG 42KT 2982 9737 2958 9738 2943 9763
HAIL...<.75IN
WIND...70MPH
$$
ZEITLER1 follow-up statement
213
WWUS54 KEWX 260011
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT MON MAY 25 2015
TXC021-055-260021-
/O.CAN.KEWX.SV.W.0166.000000T0000Z-150526T0030Z/
CALDWELL TX-BASTROP TX-
711 PM CDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CALDWELL AND
SOUTHEASTERN BASTROP COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3000 9697 2966 9691 2954 9700 2957 9739
2970 9712 2998 9706 2999 9703
TIME...MOT...LOC 0011Z 267DEG 40KT 2994 9707 2970 9708 2955 9733
$$
TXC149-177-285-260030-
/O.CON.KEWX.SV.W.0166.000000T0000Z-150526T0030Z/
FAYETTE TX-GONZALES TX-LAVACA TX-
711 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL FAYETTE...EAST CENTRAL GONZALES AND NORTHWESTERN
LAVACA COUNTIES...
AT 711 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF SMITHVILLE TO NEAR FLATONIA TO 7
MILES EAST OF GONZALES...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...FLATONIA...MOULTON...MULDOON...FREYBURG...O QUINN...
HIGH HILL...MORAVIA...PLUM...WEST POINT...ENGLE...KOMENSKY...
NEWTONVILLE AND FLOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3000 9697 2966 9691 2954 9700 2957 9739
2970 9712 2998 9706 2999 9703
TIME...MOT...LOC 0011Z 267DEG 40KT 2994 9707 2970 9708 2955 9733
HAIL...<.75IN
WIND...70MPH
$$
ZEITLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:47 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 25, 4:47 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 447 PM CDT MON MAY 25 2015 ...SIGNIFICANT FLASH FLOODING ONGOING ACROSS THE NORTHERN AND CENTRAL PARTS OF SOUTH CENTRAL TEXAS... .SHORT TERM (TODAY THROUGH TUESDAY)... A STRONG NEGATIVELY TILTED UPPER LEVEL TROUGH HAS CAUSED A SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED A FEW TORNADOES IN THE HILL COUNTRY AND WIDESPREAD FLASH FLOODING IN THE HILL COUNTRY AND I-35 CORRIDOR IS ONGOING THIS AFTERNOON. A FLASH FLOOD EMERGENCY HAS ALSO BEEN ISSUED FOR EASTERN WILLIAMSON AND TRAVIS COUNTIES AFTER 3 TO 5 INCHES OF RAIN FELL IN TWO HOURS. THE PRIMARY THREAT FOR THE NEXT SEVERAL HOURS WILL CONTINUE TO BE SIGNIFICANT FLASH AND RIVER FLOODING...WITH THE LATTER CONTINUING INTO AT LEAST THE OVERNIGHT HOURS. RAINFALL RATES UP TO 4 INCHES PER HOUR HAVE OCCURRED THIS AFTERNOON...BUT THESE RATES SHOULD BEGIN TO DECREASE SLIGHTLY AS THESE STORMS CONTINUE TO MERGE INTO A LINE OVER THE I-35 CORRIDOR FROM THE SAN ANTONIO METRO AND AREAS NORTH BEFORE PUSHING EAST ACROSS OUR CWA. DRY AIR MOVING IN FROM THE WEST EVIDENT ON WV IMAGERY SHOULD CONTINUE TO CAUSE PWAT VALUES TO DECREASE AND END THE HEAVY RAINFALL THREAT FROM WEST TO EAST AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS. THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR OUR WESTERNMOST COUNTIES...BUT CONTINUES FOR THE VAST MAJORITY OF SOUTH CENTRAL TEXAS THROUGH 1 AM CDT TUESDAY. ALTHOUGH SHEAR VALUES HAVE DECREASED SLIGHTLY FROM THE 50-55 KT SEEN EARLIER THIS AFTERNOON IN THE HILL COUNTRY...HELICITY VALUES ABOVE 200-300 M^2/S^2 AND LOW LCLS ALONG AND EAST OF I-35 WILL LIKELY CONTINUE THE TORNADO THREAT FOR THIS AREA FOR AT LEAST THE NEXT FEW HOURS. TORNADOES WILL BE POSSIBLE WITHIN MORE DISCRETE CELLS WITHIN THE LINE OF STORMS CURRENTLY CENTERED OVER THE I-35 CORRIDOR NORTH OF SAN ANTONIO AND EXPANDING INTO NE TX AND SE OK. THUS...A TORNADO WATCH CONTINUES UNTIL 10 PM CDT FOR THE EASTERN HILL COUNTRY...AND ALL COUNTIES ALONG AND NORTH OF THE I-10 CORRIDOR AND ALONG AND EAST OF THE I-35 CORRIDOR NORTHEAST OF THE SAN ANTONIO METRO. DRY AIR WILL GRACIOUSLY FILL INTO THE ENTIRE CWA BY EARLY TUESDAY MORNING...BUT ANOTHER WEAK SHORTWAVE ROTATING AROUND THE PERSISTENT LONGWAVE TROUGH TO OUR WEST MAY TRIGGER ISOLATED THUNDERSTORMS TUESDAY AFTERNOON IN THE SERRENIAS DEL BURRO THAT MOVE INTO THE RIO GRANDE PLAINS. ELSEWHERE...AMPLE BOUNDARY LAYER AND SOIL MOISTURE WITH DAYTIME TEMPERATURES RISING INTO THE UPPER 80S MAY STILL ALLOW FOR VERY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS...BUT DRY AIR SHOULD PREVENT DEVELOPMENT. IN ADDITION...WEAK SHORTWAVE RIDING SHOULD BEGIN TO BUILD IN BY LATE TUESDAY NIGHT TO LIMIT OUR RAIN CHANCES. && .LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... A BRIEF PERIOD OF SHORTWAVE RIDGING WITH RELATIVELY DRY AIR WILL CONTINUE THROUGH EARLY THURSDAY...GIVING THE REGION A MUCH NEEDED BREAK FROM THE HEAVY RAINFALL PATTERN WE HAVE BEEN IN FOR SEVERAL WEEKS FOR A FEW DAYS. HOWEVER...WILL STILL CARRY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS FOR WEDNESDAY DUE TO AMPLE BOUNDARY LAYER MOISTURE AND SOIL MOISTURE WITH HIGHS NEARING 90 DEGREES. ANOTHER UPPER LEVEL TROUGH APPROACHES THE REGION ON THURSDAY TO BREAK DOWN THIS RIDGE...INCREASING THE COVERAGE OF AFTERNOON SHOWERS AND THUNDERSTORMS...PARTICULARLY IN THE RIO GRANDE PLAINS. MODELS GENERALLY AGREE THAT THE MAIN ENERGY FROM THIS UPPER LEVEL TROUGH SHOULD REMAIN TO OUR NORTH...BUT ALSO SUGGEST THAT IT WILL NOT BE VERY PROGRESSIVE AND STICK AROUND UNTIL AT LEAST SUNDAY. CONSIDERING THAT A FEW WEAK BOUNDARIES MAY SLIP INTO THE REGION TO PROVIDE AN ADDITIONAL FOCUS FOR CONVECTION...RAINFALL CHANCES WILL LIKELY CONTINUE THROUGH FRIDAY AND THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 70 88 73 89 / 80 30 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 81 70 88 73 89 / 80 30 20 20 20 NEW BRAUNFELS MUNI AIRPORT 82 71 88 73 89 / 70 30 20 20 20 BURNET MUNI AIRPORT 80 69 87 72 88 / 80 20 20 20 20 DEL RIO INTL AIRPORT 90 71 91 74 91 / 60 10 10 20 20 GEORGETOWN MUNI AIRPORT 80 70 87 71 88 / 80 30 20 20 20 HONDO MUNI AIRPORT 84 72 87 74 89 / 60 10 20 20 20 SAN MARCOS MUNI AIRPORT 81 71 87 73 89 / 70 30 20 20 20 LA GRANGE - FAYETTE REGIONAL 82 70 88 75 90 / 80 50 20 20 20 SAN ANTONIO INTL AIRPORT 83 73 88 74 89 / 70 30 20 20 20 STINSON MUNI AIRPORT 82 73 88 74 89 / 70 30 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...01 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 5:40 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 PM CDT MON MAY 25 2015 TXZ171>173-183>194-202>209-217>225-228-262245- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 540 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT TONIGHT... ...TORNADO WATCH UNTIL 10 PM CDT TODAY... A SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED WIDESPREAD FLASH FLOODING...TORNADOES...AND DAMAGING WINDS IN THE HILL COUNTRY AND I-35 CORRIDOR WILL CONTINUE INTO THE LATE AFTERNOON AND EVENING HOURS. THE PRIMARY THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING AND RIVER FLOODING...BUT TORNADOES AND DAMAGING WINDS WILL STILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND EAST OF THE I-35 CORRIDOR. UP TO 7 INCHES OF RAIN HAS FALLEN IN ISOLATED SPOTS WITH WIDESPREAD 2 TO 5 INCH TOTALS IN THE NORTHERN PARTS OF SOUTH CENTRAL TEXAS. ADDITIONAL RAIN TOTALS MAINLY EAST OF I-35 ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. DUE TO THE MULTIPLE WEATHER THREATS AND RIVER FLOODING THREATS ONGOING DURING THIS MEMORIAL DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER SITUATION. TRAVEL IS HIGHLY DISCOURAGED DUE TO WIDESPREAD FLASH FLOODING THAT IS NOT JUST CONFINED TO LOW WATER CROSSINGS. IF YOU ABSOLUTELY MUST TRAVEL...KNOW BEFORE YOU GO WHAT ROADS MAY BE EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RIVER FLOODING WILL LIKELY CONTINUE ACROSS MUCH OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS...CAUSING A SIGNIFICANT IMPACT ON TRAVEL. ALTHOUGH WE EXPECT A BRIEF LULL IN HEAVY RAINFALL FOR TUESDAY AND WEDNESDAY...ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, May 25, 5:37 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HEAVY RAIN 2 SSE JOLLYVILLE 30.42N 97.74W
05/25/2015 M4.43 INCH TRAVIS TX COCORAHS
&&
EVENT NUMBER EWX1500542
CVPLocal storm report, May 25, 5:40 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD 1 WNW AUSTIN 30.28N 97.75W
05/25/2015 TRAVIS TX BROADCAST MEDIA
SEVERE FLOODING ALONG SHOAL CREEK AT HOUSE PARK WITH A
RESCUE OCCURRING
&&
EVENT NUMBER EWX1500543
CVPLocal storm report, May 25, 5:56 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD 5 E AUSTIN 30.27N 97.66W
05/25/2015 TRAVIS TX COCORAHS
LITTLE WALNUT CREEK IS OUT OF ITS BANKS AT DOTTIE
JORDAN PARK. THE SWIMMING POOL HAS OVERFLOWED AND FENCES
ARE TORE DOWN. THE LOYOLA LANE BRIDGE OVER WALNUT CREEK
IS CLOSED WITH WATER OVER IT.
&&
EVENT NUMBER EWX1500544
CVPLocal storm report, May 25, 5:58 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 9 NNW AUSTIN 30.39N 97.80W
05/25/2015 M3.54 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST FOUR HOURS. FIELD IS COVERED WITH
WATER. BULL CREEK RUNNING WELL ABOVE NORMAL LEVELS.
&&
EVENT NUMBER EWX1500545
CVPLocal storm report, May 25, 6:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 5 S LA GRANGE 29.84N 96.88W
05/25/2015 FAYETTE TX EMERGENCY MNGR
&&
EVENT NUMBER EWX1500546
CVPLocal storm report, May 25, 6:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 E LA VERNIA 29.35N 98.05W
05/25/2015 M0.88 INCH WILSON TX PUBLIC
&&
EVENT NUMBER EWX1500547
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:20 PM CDT | River Flood Warning | EWX | Bexar | 15 hr |
| May 24, 8:34 PM CDT | River Flood Warning | EWX | Uvalde | 23 hr |
| May 25, 5:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 68 min |
| May 25, 6:22 AM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 25, 6:33 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 25, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| May 25, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 25, 7:21 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 54 min |
| May 25, 7:37 AM CDT | Special Weather Statement | EWX | Real | 38 min |
| May 25, 7:38 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 25, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 64 min |
| May 25, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 25, 8:18 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 3 hr |
| May 25, 8:40 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 50 min |
| May 25, 8:45 AM CDT | Special Weather Statement | EWX | Real | 30 min |
| May 25, 8:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 46 min |
| May 25, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 60 min |
| May 25, 9:51 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 17 min |
| May 25, 9:57 AM CDT | Tornado Warning | EWX | Gillespie | 20 min |
| May 25, 10:06 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 19 min |
| May 25, 10:12 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 5 hr |
| May 25, 10:25 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 46 min |
| May 25, 11:20 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 25, 11:32 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| May 25, 11:41 AM CDT | Special Weather Statement | EWX | Gillespie | 34 min |
| May 25, 11:46 AM CDT | Special Weather Statement | EWX | Llano | 29 min |
| May 25, 12:04 PM CDT | Special Weather Statement | EWX | Llano | 26 min |
| May 25, 12:12 PM CDT | Special Weather Statement | EWX | Gillespie | 33 min |
| May 25, 12:33 PM CDT | Tornado Warning | EWX | Gillespie | 27 min |
| May 25, 12:51 PM CDT | Tornado Warning | EWX | Blanco, Gillespie | 24 min |
| May 25, 12:53 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 1:08 PM CDT | Tornado Warning | EWX | Burnet | 37 min |
| May 25, 1:13 PM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 47 min |
| May 25, 1:39 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis, Williamson | 2 hr |
| May 25, 1:51 PM CDT | Flash Flood Warning | EWX | Bexar, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 25, 1:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 39 min |
| May 25, 1:59 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 46 min |
| May 25, 2:18 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 117 min |
| May 25, 2:29 PM CDT | Tornado Warning | EWX | Hays, Travis | 46 min |
| May 25, 2:42 PM CDT | Tornado Warning | EWX | Williamson | 20 min |
| May 25, 3:16 PM CDT | Tornado Warning | EWX | Travis | 29 min |
| May 25, 3:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 3 hr |
| May 25, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 33 min |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 52 min |
| May 25, 4:02 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 25, 4:14 PM CDT | River Flood Warning | EWX | Williamson | 16 hr |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 46 min |
| May 25, 4:19 PM CDT | River Flood Warning | EWX | Llano | 27 hr |
| May 25, 4:21 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 24 min |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Travis | 35 hr |
| May 25, 4:45 PM CDT | Tornado Warning | EWX | Bastrop | 30 min |
| May 25, 4:49 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 3 hr |
| May 25, 4:58 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 3 hr |
| May 25, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Lee | 46 min |
| May 25, 5:24 PM CDT | Special Weather Statement | EWX | Guadalupe | 51 min |
| May 25, 5:48 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 45 min |
| May 25, 6:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 6 hr |
| May 25, 6:22 PM CDT | Tornado Warning | EWX | Fayette | 23 min |
| May 25, 6:26 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 44 hr |
| May 25, 6:33 PM CDT | Tornado Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| May 25, 6:47 PM CDT | Tornado Warning | EWX | Fayette | 28 min |
| May 25, 6:55 PM CDT | Tornado Warning | EWX | Gonzales, Wilson | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.